# SDR USAA050940

- Difficulty date: August 3, 2005
- Submitted: August 16, 2005
- Operation: Air carrier
- Aircraft: N110UW
- Make and model: Airbus A320-214
- Aircraft serial: 1112
- Engine: Cfmint CFM565B4
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fr 66
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - S2 - FLOORBEAM, 1 INCH DIA AREA CORROSION; LEVEL 1; TASK JA-260-53500, FLOOR SUPPORT BEAM, FR 66 AT RT AFT ENTRY DOOR.  INSTALLED DOUBLERS/ REPAIR ANGELS IAW SRM.  (K)
